# SDR REXA201000286

- Difficulty date: November 30, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 15,340 hours, 13,070 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: 22850208238
- Part serial: SBRJ1212
- Condition: Dented
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT ENGINE LOWER TRANSCOWL AND TORQUE BOX HAS SUSTAINED DENT/GOUGE DAMAGE ON THE FWD LEADING EDGE AT THE 6 O'CLOCK POSITION.  DAMAGE TO TRANCOWL IS 13 X 2.5  X .150 INCH DEEP.  DAMAGE TO TORQUE BOX IS 3 X 1.25 X .085 DEEP.  TEMPORARY REPAIR IAW BOMBARDIER REO 601R-71-10-2457, VALID FOR 100 FLIGHT HOURS FROM THE TIME OF INCORPORATION WITH VISUAL INSPECTIONS EVERY 25 FLIGHT HOURS.  REPLACE OR PERMANENT REPAIR IAW CMM 78-30-00 AND CMM 20-12-00.
